MathSciNet Relay Station
MathSciNet bibliographic data
MR1982903 (2004a:35112) 35K55 (35A30)
Sophocleous, Christodoulos Symmetries and form-preserving transformations of generalised inhomogeneous nonlinear diffusion equations. Phys. A 324 (2003), no. 3-4, 509–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement